# SDR MWEA95457

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5911418121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE LT CANTED KEEL BOTTOM ANGLE HAS A CRACK IN THE RADIUS.  INSTALLED A NEW ANGLE IAW THE SRM 51-30.
